# SDR SWAA2022021895195

- Difficulty date: August 25, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(L/H HOZ STAB) FWD HOZ STAB UPPER SLIDE SEAL IS CRACKED. / REMOVED & REPLACED (L/H HOZ STAB) FWD HOZ STAB UPPER SLIDE SEAL IAW AMM 53-31-31-000-802 & 53-31-31-400-802 STEP 2D & E 5679U 29AUG18
